Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the representation of a function by certain Fourier integrals


Author: Harald Cramér
Journal: Trans. Amer. Math. Soc. 46 (1939), 191-201
MSC: Primary 42.3X
DOI: https://doi.org/10.1090/S0002-9947-1939-0000073-2
MathSciNet review: 0000073
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bochner, Monotone Funktionen, Stieltjessche Integrale und harmonische Analyse, Math. Ann. 108 (1933), no. 1, 378–410 (German). MR 1512856, https://doi.org/10.1007/BF01452844
  • [2] -, A theorem on Fourier-Stieltjes integrals, Bulletin of the American Mathematical Society, vol. 40 (1934), p. 271.
  • [3] H. Cramér, Random Variables and Probability Distributions, Cambridge, 1937.
  • [4] Felix Hausdorff, Momentprobleme für ein endliches Intervall, Math. Z. 16 (1923), no. 1, 220–248 (German). MR 1544592, https://doi.org/10.1007/BF01175684
  • [5] P. Lévy, Calcul des Probabilités, Paris, 1925.
  • [6] I. J. Schoenberg, Remark on the preceding note by Bochner, Bulletin of the American Mathematical Society, vol. 40 (1934), p. 277.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.3X

Retrieve articles in all journals with MSC: 42.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1939-0000073-2
Article copyright: © Copyright 1939 American Mathematical Society